Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 736929, 9 pages
http://dx.doi.org/10.1155/2012/736929
Research Article

Proper Splitting for the Generalized Inverse and Its Application on Banach Spaces

School of Science, Guangxi University for Nationalities and Guangxi Key Laborarory of Hybrid Computational and IC Design Analysis, Nanning 530006, China

Received 7 December 2011; Accepted 16 March 2012

Academic Editor: Jean Michel Combes

Copyright © 2012 Xiaoji Liu and Shaowu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A possible type of the operator splitting is studied. Using this operator splitting, we introduce some properties and representations of generalized inverses as well as iterative method for computing various solutions of the restricted linear operator system , where and T is an arbitrary but fixed subspace of X.